# SDR DL72S960637

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Actuator Bolts
- Condition: Loose
- Location: Nr 13 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV-2 VISIT, FOUND NR 13 SPOILER ACT LUGS LOOSE RT WING.  REPAIRED MOUNT BOLTS WHERE THEY ATTACH TO VERTICAL ANGLES ON REAR SPAR PER MM 57-42-0.
